Skip to product information
1 of 2

Tylenol Extra Strength Acetaminophen 500 mg, Fever Reducer & Pain Reliever, 325 Caplets

Tylenol Extra Strength Acetaminophen 500 mg, Fever Reducer & Pain Reliever, 325 Caplets

Regular price $22.39 USD
Regular price Sale price $22.39 USD
Sale Sold out

Tylenol Extra Strength Caplets reduce fever and provide temporary relief of minor aches and pains. From the #1 Doctor Recommended Brand1 of pain reliever, each caplet contains 500 mg of Acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps.

View full details